MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT?; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT?; WIRE, GUIDE, CATHETER
Model Number H74938931010
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, such as if the device was able to be fully retrieved from the patient, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that guidewire fracture occurred.A pt2 light support 185cm straight guidewire was selected for use; however, during unpacking, the guidewire was found to be fractured.The procedure was completed with another of same device.There were no patient complications reported and the patient was stable following the procedure.
 
Additional Manufacturer Narrative
B5.Describe event or problem updated.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, such as if the device was able to be fully retrieved from the patient, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that guidewire fracture occurred.A pt2 light support 185cm straight guidewire was selected for use; however, during unpacking, the guidewire was found to be fractured.The procedure was completed with another of same device.There were no patient complications reported and the patient was stable following the procedure.It was further reported that the target lesion was 70% stenosed, moderately tortuous and moderately calcified.The device was completely removed from the patient.
 
Event or Problem Description
It was reported that guidewire fracture occurred.A pt2 light support 18 5cm straight guidewire was selected for use.However, during unpacking, the guidewire was found to be fractured.The procedure was completed with another of same device.There were no patient complications reported and the patient was stable following the procedure.It was further reported that the target lesion was 70% stenosed, moderately tortuous and moderately calcified.The device was completely removed from the patient.
 
Additional Manufacturer Narrative
Device evaluated by mfr: a pt2 light support 185 cm straight guidewire was returned for analysis.The unit was returned with its original box overall visual inspection did not identify failures or evidence that could be lost due to decontamination process.A visual inspection identified the body of the guidewire was kinked.Kinks were found on the device.However, no further issues were noted.The complaint of fracture was not confirmed.

Brand Name
PT?
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21785335
Report Number2124215-2025-19927
Device Sequence Number8463296
Product Code DQX
UDI-Device Identifier08714729471103
UDI-Public(01)08714729471103(17)260827(10)34729963
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2026
Device Model NumberH74938931010
Device Catalogue NumberH74938931010
Device Lot Number0034729963
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer04/07/2025
05/30/2025
Initial Report FDA Received Date04/07/2025
Supplement Report FDA Received Date04/29/2025
06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight70 KG